6 doctors weighed in:
Will a inhaler make my teeth more likely to break?
6 doctors weighed in

Dr. Douglas Arenberg
Internal Medicine - Pulmonary Critical Care
3 doctors agree
In brief: No...
Not unless you use it as a weapon.
"inhalers" deliver many different types of medications; mostly bronchodilators and steroids. Used properly, they should have no effect on your teeth. Actually, even used improperly i cannot envision how they could affect your teeth.

In brief: No...
Not unless you use it as a weapon.
"inhalers" deliver many different types of medications; mostly bronchodilators and steroids. Used properly, they should have no effect on your teeth. Actually, even used improperly i cannot envision how they could affect your teeth.
Dr. Douglas Arenberg
Dr. Douglas Arenberg
Thank
1 comment
Dr. Douglas Arenberg
If you tell me the name of the inhaler, I will look it up some more.
Dr. John Seibert
ENT - Head & Neck Surgery
1 doctor agrees
In brief: No
There are 2 most common inhalers used in asthma also know as reactive airway disease: these are albuterol which is a bronchodialator (opens up the lungs immediately) and steroids ( which open up the airways reducing inflammation over time).
Both of which usually do not affect teeth. The steroid inhaler can cause a fungal infection in the mouth (thrush, like babies get), so it is rec to rinse mouth.

In brief: No
There are 2 most common inhalers used in asthma also know as reactive airway disease: these are albuterol which is a bronchodialator (opens up the lungs immediately) and steroids ( which open up the airways reducing inflammation over time).
Both of which usually do not affect teeth. The steroid inhaler can cause a fungal infection in the mouth (thrush, like babies get), so it is rec to rinse mouth.
Dr. John Seibert
Dr. John Seibert
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors